American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.0X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Hartley Rogers. A note on the law of large numbers . Proc. Amer. Math. Soc. 8 (1957) 518-520. MR 0088096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Frank Kozin. A limit theorem for processes with stationary independent increments . Proc. Amer. Math. Soc. 8 (1957) 960-963. MR 0090919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] T. E. Harris. Transient Markov chains with stationary measures . Proc. Amer. Math. Soc. 8 (1957) 937-942. MR 0091564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David G. Kendall. A note on Doeblin's central limit theorem . Proc. Amer. Math. Soc. 8 (1957) 1037-1039. MR 0092261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Glen Baxter. Wiener process distributions of the ``arc-sine law'' type . Proc. Amer. Math. Soc. 7 (1956) 738-741. MR 0079847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joanne Elliott. On an integrodifferential operator of the Cauchy type . Proc. Amer. Math. Soc. 7 (1956) 616-626. MR 0086441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frank Spitzer. On interval recurrent sums of independent random variables . Proc. Amer. Math. Soc. 7 (1956) 164-171. MR 0090915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Glen Baxter. A strong limit theorem for Gaussian processes . Proc. Amer. Math. Soc. 7 (1956) 522-527. MR 0090920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Donald G. Austin. Some differentiation properties of Markoff transition probability functions . Proc. Amer. Math. Soc. 7 (1956) 751-761. MR 0081582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Cyrus Derman. A note on nonrecurrent random walks . Proc. Amer. Math. Soc. 7 (1956) 762-765. MR 0083221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Louis J. Cote. On fluctuations of sums of random variables . Proc. Amer. Math. Soc. 6 (1955) 135-144. MR 0070872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. R. Blum. A note on estimating distribution functions . Proc. Amer. Math. Soc. 6 (1955) 953-957. MR 0073863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Frank Spitzer. On a class of random variables . Proc. Amer. Math. Soc. 6 (1955) 494-505. MR 0068768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. A. Hunt. An inequality in probability theory . Proc. Amer. Math. Soc. 6 (1955) 506-510. MR 0075470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gopinath Kallianpur. On an ergodic property of a certain class of Markov processes . Proc. Amer. Math. Soc. 6 (1955) 159-169. MR 0069420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Glen Baxter. An analogue of the law of the iterated logarithm . Proc. Amer. Math. Soc. 6 (1955) 177-181. MR 0070089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. Derman. A solution to a set of fundamental equations in Markov chains . Proc. Amer. Math. Soc. 5 (1954) 332-334. MR 0060757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Julius R. Blum. Two theorems on almost sure convergence . Proc. Amer. Math. Soc. 5 (1954) 253-255. MR 0060751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] N. J. Fine. On the asymptotic distribution of certain sums . Proc. Amer. Math. Soc. 5 (1954) 243-252. MR 0064337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] George Marsaglia. Iterated limits and the central limit theorem for dependent variables . Proc. Amer. Math. Soc. 5 (1954) 987-991. MR 0065845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Agnes Berger. On orthogonal probability measures . Proc. Amer. Math. Soc. 4 (1953) 800-806. MR 0056868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Herbert Robbins. On the equidistribution of sums of independent random variables . Proc. Amer. Math. Soc. 4 (1953) 786-799. MR 0056869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] K. L. Chung and M. Kac. Corrections to the paper ``Remarks on fluctuations of sums of independent random variables'' . Proc. Amer. Math. Soc. 4 (1953) 560-563. MR 0056228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. C. Davis. On the Fourier expansion of stationary random processes . Proc. Amer. Math. Soc. 4 (1953) 564-569. MR 0056235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Shu-Teh Chen Moy. Measure extensions and the martingale convergence theorem . Proc. Amer. Math. Soc. 4 (1953) 902-907. MR 0058903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Miriam Lipschutz. Generalization of a theorem of Chung and Feller . Proc. Amer. Math. Soc. 3 (1952) 659-670. MR 0052712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kai Lai Chung and Harry Pollard. An extension of renewal theory . Proc. Amer. Math. Soc. 3 (1952) 303-309. MR 0048734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. Rosenblatt. The behavior at zero of the characteristic function of a random variable . Proc. Amer. Math. Soc. 3 (1952) 498-504. MR 0047957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] D. A. Darling. Sums of symmetrical random variables . Proc. Amer. Math. Soc. 2 (1951) 511-517. MR 0043405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] H. D. Brunk. Note on a theorem of Kakutani . Proc. Amer. Math. Soc. 1 (1950) 409-414. MR 0036466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2